# SDR FDEA201408142164

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 27,209 hours, 14,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A53810165204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CTR SECTION LOWER FRAMES FITTINGS BASE.  FITTING CRACK ABOUT 0.375 INCHES AT FRAME 46 POSITION.  PERFORMED FRAME FEET MODIFICATION BTW STATION FRAME 41 & 46 IAW EO 6-5310-7-5015 01 PART 2.  TITLE FUSELAGE CTR WING, FRAME, FRAME FEET, FRAME 41 THRU 46, STRINGER 35 THRU 37.  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
